# SDR SWAA2024010437671

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8914Q
- Make and model: Boeing 737-8
- Aircraft serial: 42695
- Aircraft time: 75 hours, 43 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BETWEEN LH EMERGENCY EXITS DOORS INOP<[01] RELAMPED EMERGENCY LIGHT BETWEEN LH EMERGENCY EXITS REFERENCE B737AMM CH 33-51-04. OPS CK GOOD.
